Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 6, 2012, 7:55 PM EDT for Cherokee County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 7:55 PM EDT (23:55 UTC)
- Expired
- May 6, 2012, 8:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Cherokee County, GA
The radar
The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 8:08 PM EDT | HAIL 1 | Holly Springs, GA | DIME TO QUARTER SIZED HAIL WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1435 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
356
WWUS82 KFFC 062355
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 6 2012
GAZ021-070030-
755 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN CHEROKEE
COUNTY UNTIL 830 PM EDT...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY SPRINGS...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFFINGTON...CANTON...SUTALLEE...UNION HILL...
HICKORY FLAT...BRIDGEMILL...HOLLY SPRINGS...LITTLE RIVER LANDING...
WOODSTOCK...LEBANON...KELLOGG CREEK...HOBGOOD PARK AND OAK GROVE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3427 8439 3412 8438 3410 8442 3407 8442
3408 8465 3428 8460
TIME...MOT...LOC 2356Z 004DEG 3KT 3418 8450
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 4:02 PM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 6, 4:02 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 PM EDT SUN MAY 6 2012 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORTWAVE...IN ADDITION TO SFC BOUNDARIES...WERE ABLE TO KICK OFF CONVECTION EARLIER TODAY. ALTHOUGH THE MAIN AREA HAS MOVED SOUTH AND OUT OF THE CWA...EXPECT MORE SUMMER-LIKE STORMS TO DEVELOP THIS AFTERNOON AND INTO THE EVENING AND SOME OF THIS CAN ALREADY BE SEEN ACROSS SOUTHERN TN...NORTHERN AL...AND THE NORTHEAST GA MOUNTAINS. ALTHOUGH INSTABILITY SUPPORTS TSTORMS ACROSS THE WHOLE CWA...BEST CAPE VALUES REMAIN ACROSS THE WESTERN HALF. STRONG STORMS ARE STILL POSSIBLE. INSTABILITY IS MINIMAL TONIGHT...BUT STILL ENOUGH TO LEAVE MENTION OF SLIGHT CHANCE THUNDER...ESPECIALLY CONSIDERING TRENDS FROM LAST NIGHT. WEAKNESS IN UPPER LEVEL RIDGE WILL CONTINUE TO REMAIN ACROSS THE CWA THROUGH MONDAY. WITH THIS AND BOUNDARIES ACROSS THE CWA...CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUES THROUGH THE SHORT TERM. BOUNDARY SHOULD SINK DOWN INTO THE SOUTHERN PORTION OF THE CWA ON MONDAY SO THAT MAY HELP TO PROVIDE A FOCUS FOR THE CONVECTION. HIGH PRESSURE SETS UP ACROSS THE MID-ATLANTIC AND WILL SEE A WEAK WEDGE MAKE IT INTO THE NORTHEAST PORTION OF THE CWA TONIGHT. AS THE WEDGE HOLDS THROUGH MONDAY...THIS WILL HELP MODERATE MAX TEMPS ON MONDAY AND MAY HELP TO LIMIT THUNDERSTORMS ACROSS THE AREA. BY MONDAY NIGHT A SHORTWAVE MOVES INTO NORTHWEST GEORGIA AS A COLD FRONT APPROACHES THE CWA. THIS WILL HELP TO INCREASE THE CHANCE OF SHOWERS ACROSS THE NORTHWEST PORTION OF THE CWA AND THUS HAVE KEPT LIKELY POPS FOR LATE MONDAY NIGHT FOR THE AREA. TEMPS ARE MAINLY A MAV/MET BLEND WITH SOME UPWARD ADJUSTMENTS IN MIN TEMPS BASED ON PREVIOUS TRENDS AND EXPECTED CLOUD COVERAGE. FIEUX .LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS SIMILAR WITH A MOIST PATTERN CONTINUING TUESDAY INTO WEDNESDAY AS A FRONTAL BOUNDARY MEANDERS ACROSS THE STATE. GFS AND LATEST NAM HINTING AT SOME DRYING ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY AS THE BOUNDARY SHIFTS INTO SOUTH GEORGIA. ECMWF WAS A TAD SLOWER ON DRYING...HOLDING ON TO BETTER MOISTURE OVER OUR AREA WEDNESDAY NIGHT WITH DRYING ON THURSDAY. NONETHELESS...ALL MODELS SHOW HIGH PRESSURE BUILDING INTO THE SOUTHEAST U.S THURSDAY NIGHT AND DOMINATING NORTH AND CENTRAL GEORGIA INTO SATURDAY. MODELS SHOW SOME MOISTURE RETURNING BY SUNDAY AS A LOW PRESSURE SYSTEM DRIFTS NORTHEAST FROM THE GULF. OVERALL HAVE NOT MADE ANY CHANGES TO THE EXTENDED AND HAVE ATTACHED THE PREVIOUS LONG TERM DISCUSSION. 49 PREVIOUS DISCUSSION... LONG TERM /TUESDAY THROUGH SATURDAY/... /ISSUED 313 AM EDT SUN MAY 6 2012/ A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND. 17 .AVIATION... 18Z UPDATE... WINDS HAVE BEEN A PROBLEM TODAY AND WILL CONTINUE TO BE A CHALLENGE. MODELS DO NOT HAVE A GOOD HANDEL ON THEM AND PORTIONS OF THE METRO AREA AND INTO CENTRAL GEORGIA ARE THE OUTLIERS IN TERMS OF WIND DIRECTION AND THUS VERY LOW CONFIDENCE. ALTHOUGH FORECASTING NW WINDS THROUGH 00Z...MAY SEE IT WAIVER AROUND N OR EVEN COME OVER TO THE NE EARLIER THAN FORECAST. ALTHOUGH STORMS HAVE ALREADY IMPACTED ATL TAF SITES AND CSG...EXPECT TO SEE RE-DEVELOPMENT OF TSRA THIS AFTERNOON AND ALREADY SOME SHOWERS POPPING UP IN SOUTHERN TN. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON WIND DIRECTION. MEDIUM CONFIDENCE ON WIND SPEEDS AND CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON VSBYS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 82 61 81 / 30 40 40 60 ATLANTA 65 80 64 80 / 30 40 40 60 BLAIRSVILLE 60 80 59 76 / 30 40 50 60 CARTERSVILLE 63 83 62 82 / 30 40 50 60 COLUMBUS 66 84 65 84 / 40 40 30 60 GAINESVILLE 63 79 62 79 / 30 40 40 60 MACON 64 84 62 83 / 40 40 30 50 ROME 65 84 63 83 / 30 30 50 60 PEACHTREE CITY 62 81 62 81 / 30 40 40 60 VIDALIA 67 84 66 84 / 40 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 6, 6:05 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT SUN MAY 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 PM EDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG THUNDERSTORMS POSSIBLE MAINLY THROUGH MIDNIGHT. .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WAS OVER EAST TENNESSEE WILL A MOIST AND UNSTABLE AIRMASS REMAINED OVER THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ARE SMALL HAIL...WIND GUSTS TO NEAR 40 MPH... AND FREQUENT LIGHTNING. .DISCUSSION... A SHORT WAVE WILL MOVE SLOWLY SOUTH FROM TENNESSEE AND CAUSE ISOLATED THUNDERSTORMS TO CONTINUE OVER NORTH GEORGIA THIS EVENING. CAPES OF 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX VALUES OF -4 TO -6 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO BECOME STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, May 6, 7:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT SUN MAY 6 2012
GAZ032-070000-
725 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN COBB COUNTY
UNTIL 800 PM EDT...
AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK THE THUNDERSTORM WAS
NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JIM R MILLER PARK...POWDER SPRINGS...SMYRNA...DOBBINS
AIR RESERVE BASE...DUE WEST...LOST MOUNTAIN PARK...SANDY PLAINS...
WHITE WATER PARK...MARIETTA AND KENNESAW. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3405 8473 3403 8446 3382 8451 3383 8473
3392 8473 3394 8472 3395 8473
TIME...MOT...LOC 2325Z 185DEG 2KT 3392 8461Local storm report, May 6, 7:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL POWDER SPRINGS 33.86N 84.68W
05/06/2012 E0.50 INCH COBB GA PUBLIC
ONE HALF INCH SIZED HAIL REPORTED NEAR POWDER SPRINGS.
0632 PM HAIL CEDARTOWN 34.01N 85.25W
05/06/2012 E0.25 INCH POLK GA PUBLIC
PEA SIZED HAIL IN DOWNTOWN CEDARTOWN.
0640 PM HAIL 1 ENE CEDARTOWN 34.02N 85.24W
05/06/2012 E0.75 INCH POLK GA PUBLIC
DIME SIZED HAIL REPORTED JUST EAST OF CEDARTOWN.
0645 PM HAIL JASPER 34.47N 84.43W
05/06/2012 E0.88 INCH PICKENS GA PUBLIC
NICKEL SIZED HAIL REPORTED NEAR JASPER.
0646 PM HAIL TYRONE 33.47N 84.60W
05/06/2012 E0.25 INCH FAYETTE GA PUBLIC
PEA SIZED HAIL REPORTED ON GEORGIA HIGHWAY 74 NEAR
TYRONE.
0650 PM HAIL LITHIA SPRINGS 33.79N 84.66W
05/06/2012 E0.75 INCH DOUGLAS GA PUBLIC
DIME SIZED HAIL REPORTED NEAR LITHIA SPRINGS AND
SWEETWATER CREEK STATE PARK.
0652 PM HAIL 2 ESE TALKING ROCK 34.50N 84.47W
05/06/2012 E0.50 INCH PICKENS GA PUBLIC
ONE HALF INCH HAIL REPORTED NEAR TALKING ROCK.
0715 PM HAIL MARIETTA 33.95N 84.55W
05/06/2012 E0.75 INCH COBB GA PUBLIC
DIME SIZED HAIL REPORTED NEAR MARIETTA.
&&
KFRANTZSpecial weather statement, May 6, 7:37 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN MAY 6 2012
GAZ006-008-070015-
737 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN UNION AND
FANNIN COUNTIES UNTIL 815 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IVY LOG...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION AND FANNIN COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE IVY LOG...NOTTELY DAM...JONES CREEK...HEMP
AND LOVING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3495 8393 3476 8407 3493 8427 3499 8420
3499 8394
TIME...MOT...LOC 2338Z 034DEG 6KT 3496 8407Local storm report, May 6, 7:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN MAY 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL KENNESAW 34.02N 84.62W
05/06/2012 E1.00 INCH COBB GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL NEAR KENNESAW. THE HAIL
OCCURRED FOR APPROXIMATELY 10 MINUTES.
&&
BELANGERSpecial weather statement, May 6, 7:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN MAY 6 2012
GAZ081-094-070015-
751 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PEACH AND
CRAWFORD COUNTIES UNTIL 815 PM EDT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRIENDSHIP...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PEACH AND CRAWFORD COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FRIENDSHIP...BYRON...JACK BROWN ESTATES...
POWERVILLE...FORT VALLEY...NAKOMIS AND LEE POPE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3251 8393 3250 8396 3252 8400 3255 8401
3256 8404 3255 8404 3257 8405 3259 8407
3260 8407 3279 8391 3269 8372 3247 8386
TIME...MOT...LOC 2352Z 031DEG 8KT 3266 8387Special weather statement, May 6, 7:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 6 2012
GAZ021-070030-
755 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN CHEROKEE
COUNTY UNTIL 830 PM EDT...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY SPRINGS...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFFINGTON...CANTON...SUTALLEE...UNION HILL...
HICKORY FLAT...BRIDGEMILL...HOLLY SPRINGS...LITTLE RIVER LANDING...
WOODSTOCK...LEBANON...KELLOGG CREEK...HOBGOOD PARK AND OAK GROVE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3427 8439 3412 8438 3410 8442 3407 8442
3408 8465 3428 8460
TIME...MOT...LOC 2356Z 004DEG 3KT 3418 8450The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:02 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| May 6, 10:15 AM EDT | Special Weather Statement | FFC | Heard | 30 min |
| May 6, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Heard | 23 min |
| May 6, 11:04 AM EDT | Special Weather Statement | FFC | Troup | 26 min |
| May 6, 11:59 AM EDT | Special Weather Statement | FFC | Harris | 46 min |
| May 6, 12:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 48 min |
| May 6, 12:23 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 37 min |
| May 6, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 32 min |
| May 6, 1:10 PM EDT | Special Weather Statement | FFC | Marion | 50 min |
| May 6, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| May 6, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 40 min |
| May 6, 6:17 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| May 6, 6:19 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| May 6, 6:26 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| May 6, 6:29 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 6, 6:32 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| May 6, 6:34 PM EDT | Special Weather Statement | FFC | Walker | 26 min |
| May 6, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 52 min |
| May 6, 6:40 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| May 6, 6:43 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| May 6, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 44 min |
| May 6, 6:52 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| May 6, 6:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| May 6, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 30 min |
| May 6, 7:07 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| May 6, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 22 min |
| May 6, 7:19 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| May 6, 7:20 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| May 6, 7:22 PM EDT | Special Weather Statement | FFC | Cherokee | 38 min |
| May 6, 7:25 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| May 6, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 43 min |
| May 6, 7:37 PM EDT | Special Weather Statement | FFC | Union | 38 min |
| May 6, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 34 min |
| May 6, 7:51 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.